# SDR CALA2020020800365

- Difficulty date: February 7, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N38417
- Make and model: Boeing 737924ER
- Aircraft serial: 31665
- Aircraft time: 38,974 hours, 13,606 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Electronic Unit
- Part number: 285A12001
- Condition: Inoperative
- Location: Flap Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASSYMETRIC FLAPS PERFORMED T/S FLAP POSITION IND. NEEDLE SPLIT LESS THAN 20 DEG REF FIM 27-51-00-810-840. NO EXSITING FAULT. FAULT LEG 0 SHOWS TE FLAPS SNSR DIS MSG 27-52261. PERFORMED FIM 27-51-00-810-832. MSG DOES NOT SHOW. PERFORMED FLAP SKEW DETECTION SYSTEM FUNCTION AL TEST IAW MM 27-59-00. ALL INPUTS WITHIN LIMTS. REMOVED AND REPLACED FSEU IAW MM 27-51-01. OP CHECK GOOD. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1189281  SN OFF 2729 UNIT, FLAP & SL  OFF 29-2751-9-0024 2729 ON 29-2751-9-0049 0273
